# SDR VNAA2024052111101

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 43,397 hours, 41,213 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Limiter Actuator
- Part time: 43,418 hours, 33,688 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER LIMITER CAUTION MSG IN FLIGHT RAN QRH LANDED AT FLAPS 20 / INTERROGATED MDC FOUND B1 CODE 233326, TROUBLESHOT IAW CRJ 700 FIM 27-61-05-810-852-A01. POSSIBLE CAUSES HAVE ALREADY BEEN RULED OUT, PERFORMED INSULATION WIRE CHECKS IAW CRJ 700 FIM 27-61-05-810-852-A01. INSULATION CHECKS GOOD, SLAVED IN RUDDER TRAVEL LIMITER ACTUATOR 1 HARNESS, PROBLEM WENT AWAY. REMOVED AND REPLACED RUDDER TRAVEL LIMITER ACTUATOR 1 HARNESS IAW CRJ 700 AMM 27-25-03-000/400-801-A02, OPS CHECK GOOD.
